# SDR HNAA2025030600132

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 42,388 hours, 37,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT STRONG ELECTRICAL BURNING SMELL IN COCKPIT AND FWD CABIN   FACT  05MAR25  22:13  ORF  REMOVED AND INSPECTED RELAY PANELS NO DEFECTS NOTED.  RAN PACK ON ENGINES AND APU 15 MIN IDLE/15MINUTES 63% N1 NO DEFECTS NOTED AC OK FOR SERVICE
